Alert archive / Oregon / Snow Advisories in 2006

Snow Advisory 13, NWS Medford, OR

March 2, 2006Siskiyou County, California; Curry County, Josephine County, Oregon

NWS Medford, OR issued this snow advisory at Mar 2, 2006, 3:50 AM PST for Siskiyou County, California; Curry County, Josephine County, Oregon. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2006, 3:50 AM PST (11:50 UTC)
Expired
Mar 3, 2006, 12:00 AM PST
In force
20 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Curry County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 60 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2006-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2006-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2238 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KMFR 021150
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
350 AM PST THU MAR 2 2006

ORZ024-022000-
/O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/
/O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITY OF...GRANTS PASS
350 AM PST THU MAR 2 2006

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET.
THE WINTER STORM WARNING HAS BEEN CANCELLED.

SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SNOW
LEVELS WILL BE AROUND 2000 FEET THIS MORNING...WITH SNOW LEVELS
DROPPING BELOW 1500 FEET AT TIMES WITH STRONGER SHOWERS. SHOWERS
WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 2500
FEET. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ABOVE
1500 FEET BY NOON.

THESE CONDITIONS MAY CREATE DANGEROUS TRAVEL ON HIGHWAY 199 NEAR
HAYES HILL AND APPROACHING THE CALIFORNIA STATE LINE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ080-022000-
/O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/
/O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
350 AM PST THU MAR 2 2006

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW 
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY ABOVE 2000
FEET. THE WINTER STORM WARNING HAS BEEN CANCELLED.

SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SNOW
LEVELS WILL BE AROUND 2000 FEET THIS MORNING...WITH SNOW LEVELS
DROPPING BELOW 1500 FEET AT TIMES WITH STRONGER SHOWERS. SHOWERS
WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 3000
FEET. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ABOVE
2000 FEET BY NOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ082-083-022000-
/O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/
/O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
350 AM PST THU MAR 2 2006

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE WINTER
STORM WARNING HAS BEEN CANCELLED.

SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SHOWERS
WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 4000
FEET. AN ADDITIONAL 2 TO 4 INCHES OF SNOW CAN BE EXPECTED BY NOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ081-ORZ028-021300-
/O.CAN.KMFR.SN.Y.0012.000000T0000Z-060302T2000Z/
CENTRAL SISKIYOU COUNTY-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
INCLUDING THE CITIES OF...YREKA...WEED...HOWARD PRAIRIE...
SISKIYOU SUMMIT
350 AM PST THU MAR 2 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SNOW
ADVISORY. 

SHOWERS WILL CONTINUE THROUGH THE MORNING WITH UP TO AN INCH
ADDITIONAL ACCUMULATION POSSIBLE BEFORE SNOW LEVELS RISE TO ABOVE
4000 FEET IN THE AFTERNOON.

$$

SVEN
3 follow-up statements
000 
WWUS46 KMFR 021959
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1159 AM PST THU MAR 2 2006

CAZ082-083-022100-
/O.EXP.KMFR.SN.Y.0013.000000T0000Z-060302T2000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD...
TENNANT
1159 AM PST THU MAR 2 2006

...SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY FOR PORTIONS OF
CENTRAL AND SOUTHEAST SISKIYOU COUNTY. PRECIPITATION HAS TAPERED OFF TO
SCATTERED LIGHT SHOWERS WHICH WILL CONTINUE THROUGH THIS EVENING.

$$

CAZ080-022100-
/O.EXP.KMFR.SN.Y.0013.000000T0000Z-060302T2000Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW
1159 AM PST THU MAR 2 2006

...SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY...

THE SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY FOR WESTERN
SISKIYOU COUNTY. SCATTERED SNOW SHOWERS WILL CONTINUE OVER PORTIONS OF
WESTERN SISKIYOU COUNTY THROUGH THIS EVENING WITH LIGHT SNOW
ACCUMULATIONS.

$$

ORZ024-030100-
/O.EXT.KMFR.SN.Y.0013.000000T0000Z-060303T0100Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITY OF...GRANTS PASS
1159 AM PST THU MAR 2 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON 
ABOVE 2000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON
FOR EASTERN CURRY AND JOSEPHINE COUNTIES ABOVE 2000 FEET.

SHOWERS WILL CONTINUE BEHIND THE COLD FRONT TODAY. SNOW
LEVELS WILL BE AROUND 2000 FEET THIS AFTERNOON. SHOWERS WILL
DIMINISH IN THE EVENING AS SNOW LEVELS INCREASE TO 2500 FEET AND
SHOWER ACTIVITY TAPERS OFF. AN ADDITIONAL 1 TO 2 INCHES OF SNOW CAN
BE EXPECTED ABOVE 2000 FEET BY LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KMFR 030059
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
459 PM PST THU MAR 2 2006

ORZ024-030800-
/O.EXT.KMFR.SN.Y.0013.000000T0000Z-060303T0800Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITY OF...GRANTS PASS
459 PM PST THU MAR 2 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE SNOW ADVISORY JOSEPHINE AND EASTERN CURRY COUNTIES ABOVE 2000
FEET IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT.

SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THROUGH THE EVENING. SNOW
LEVELS WILL BE AROUND 2000 FEET THIS AFTERNOON. SHOWERS WILL
GRADUALLY DIMINISH LATE IN THE EVENING AS SNOW LEVELS INCREASE TO
2500 FEET AND SHOWER ACTIVITY TAPERS OFF. AN ADDITIONAL 1 TO 2
INCHES OF SNOW CAN BE EXPECTED ABOVE 2000 FEET BY MIDNIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$


BERTEAU
000 
WWUS46 KMFR 030746
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1146 PM PST THU MAR 2 2006

ORZ024-030900-
/O.EXP.KMFR.SN.Y.0013.000000T0000Z-060303T0800Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITY OF...GRANTS PASS
1146 PM PST THU MAR 2 2006

...SNOW ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE SNOW ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT FOR EASTERN
CURRY COUNTY AND JOSEPHINE COUNTY. RADAR INDICATES THAT MOST OF
THE PRECIPITATION IS IN NORTHERN CALIFORNIA HOWEVER...SOME LIGHT
SNOW MAY FALL OVERNIGHT WITH LITTLE ACCUMULATION.

$$

SARGEANT

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this snow advisory went out at Mar 2, 2:57 AM PST, 53 minutes earlier.

Area forecast discussion, Mar 2, 2:57 AM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
257 AM PST THU MAR 2 2006

.DISCUSSION...COLD FRONT STALLING OVER THE EAST SIDE THIS MORNING
WITH INSTABILITY SHOWERS RIDING THROUGH COLD POOL OF -35 C AT 500MB
ON VORT AXIS THAT WILL ROTATE THROUGH THE REGION THIS MORNING.
TIGHTLY WOUND LOW AT 45N 150W WILL WOBBLE UP THE NORTHERN OREGON
COAST AND INTO WASHINGTON WATERS THIS MORNING...KEEPING A CHANCE OF
HIGH WINDS NORTH OF MY AREA INTO THE EARLY MORNING...BUT WINDS
WILL BE DECREASED IN THE SOUTH CENTRAL AND SOUTHERN OREGON COAST AND
COASTAL WATERS. WITH SURFACE HEATING WITH AFTERNOON CLEARING AND
700 MB WINDS BECOMING MORE SOUTHWESTERLY BENEATH THE 500 MB COLD
POOL HAVE MOVED ISOLATED THUNDERSTORMS INTO COOS AND NORTHWEST
DOUGLAS COUNTIES.

UPPER TROUGH OFF THE WEST COAST DEEPENS WITH 140 KT JET
DIGGING BEHIND IT FORMING CUTOFF LOW OFF CAPE MENDOCINO AND
SWINGING IT INTO NORTH CENTRAL CALIFORNIA BY FRIDAY MORNING. REGION
WILL BE IN GOOD SOUTHERLY FLOW AT 700 MB AND WEAK DIVERGENT FLOW
ALOFT STILL FEEDING GOOD MOISTURE INTO THE AREA...BUT BEST JET
DYNAMICS WILL BE SOUTH OF OUR AREA AND A HIGH POP...LOW QPF
SCENARIO SHOULD BE THE RESULT.

.EXTENDED DISCUSSION....GFS AND ECMWF IN FAIRLY GOOD AGREEMENT WITH
THE NEXT REAL ROUND OF FUN APPROACHING THE COAST ON SUNDAY WITH S
850 WINDS AGAIN IN THE 70-80 KT RANGE ALONG THE COAST AND ANOTHER
GOD PRECIP EVENT IN NORTHERN CALIFORNIA AND SOUTHWEST OREGON SUNDAY
NIGHT INTO MONDAY.

&&

.AVIATION...A FRONTAL SYSTEM IS BEGINNING TO MOVE INLAND THIS
AFTERNOON AND WILL GRADUALLY MOVE ACROSS THE AREA THIS EVENING INTO
TOMORROW MORNING. EXPECT WIDESPREAD MVFR WITH CLOUDS AND
PRECIPITATION TO DEVELOP ALONG THE COAST LATE THIS EVENING...
SPREADING INLAND TONIGHT. WILL SEE LOCAL IFR IN MODERATE SNOW
TONIGHT AND EARLY TOMORROW MORNING...ESPECIALLY OVER SISKIYOU COUNTY
AND OVER THE SOUTHERN OREGON CASCADES AND SISKIYOUS. STRONG AND GUSTY
SOUTH WINDS ARE OCCURRING ALONG THE COAST AS WELL AS INTO THE SHASTA
AND ROGUE VALLEYS THROUGH THIS EVENING. ISOLATED THUNDERSTORMS
POSSIBLE ALONG THE COAST THROUGH TOMORROW.

&&

WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY...FLORENCE TO CA BORDER 0-60 NM
     THROUGH SATURDAY AFTERNOON.
     SNOW ADVISORY THROUGH NOON...OR ZONE 24.
CA...SNOW ADVISORY NOON...CA ZONES 80...82 AND 83.
     SMALL CRAFT ADVISORY THROUGH SATURDAY AFTERNOON...OR
     BORDER TO PT ST GEORGE 0-60 NM.

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
SVEN
Hazardous weather outlook, Mar 1, 6:00 AM PST, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
600 AM PST WED MAR 1 2006

PZZ350-353-356-370-373-376-021400-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

GALE WARNING NOW IN EFFECT UNTIL 7 AM. STORM WARNING IN EFFECT FROM
7 AM THROUGH THIS AFTERNOON. GALE WARNING IN EFFECT TONIGHT. SEE
COASTAL WATERS FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ORZ021-022-021400-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM THIS EVENING. SEE
HIGH WIND PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

CAZ081-021400-
CENTRAL SISKIYOU COUNTY-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM. SEE HIGH WIND
WARNING PRODUCT FOR DETAILS. WINTER STORM WARNING IN EFFECT FROM 6
PM. SEE WINTER WEATHER PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY.

ORZ026-021400-
JACKSON COUNTY-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM. SEE WIND ADVISORY
PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

CAZ082-083-021400-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

WINTER STORM WARNING IN EFFECT FROM 6 PM ABOVE 3500 FEET. SEE WINTER
WEATHER PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY.

CAZ080-021400-
WESTERN SISKIYOU COUNTY-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

WINTER STORM WARNING IN EFFECT FROM 6 PM ABOVE 2500 FEET. SEE WINTER
WEATHER PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY.

ORZ028-021400-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

WINTER STORM WARNING IN EFFECT FROM 6 PM. SEE WINTER WEATHER PRODUCT
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY.

ORZ024-021400-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
600 AM PST WED MAR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

WINTER STORM WARNING IN EFFECT FROM 7 PM ABOVE 2000 FEET. SEE WINTER
WEATHER PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY.

.INSTRUCTIONS TO SPOTTERS...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Mar 1, 11:24 PM PST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1124 PM PST WED MAR 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HEAVY RAIN       N LANGLOIS              42.93N 124.45W
03/01/2006  M1.04 INCH       CURRY              OR   TRAINED SPOTTER

            12 HOUR TOTAL ENDING AT 11 PM PST.

&&

DW

Nearby

Snow Advisories in Oregon, 2006Snow Advisories in California, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.